# SDR AALA202503072902

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 11127
- Aircraft time: 9,398 hours, 2,574 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ENROUTE THE FLIGHT DECK DOOR WAS VERY DIFFICULT TO MANUALLY UNLATCH. ONCE UNLATCHED IT WAS ALSO VERY DIFFICULT TO THEN CLOSE THE DOOR AND RE-LATCH IT. IT TOOK A LENGTHY TIME OF OPENING AND CLOSING THE DOOR IN ORDER TO GET THE DOOR "OPEN" LIGHT ON THE CENTER PEDESTAL TO EXTINGUISH. MAINTENANCE LUBRICATED THE FLIGHT DECK DOOR LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
